dcsimg
Article: Die relative Häufigkeit der Varietäten von Adalia bipunctata L. (1908-09)
FAQ

Title

Die relative Häufigkeit der Varietäten von Adalia bipunctata L. (1908-09)

By

Meissner, Otto

Type

Article

Date of Publication

1910

Original Publication

Zeitschrift für wissenschaftliche Insektenbiologie

Volume

6

Pages

98--101

Contributed by

BioStor

Language

German

Published by

[S.l s.n 1905]-

Identifiers

BioStor: https://biostor.org/reference/213250

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

 

Download MODS